Heart Disease

My grandama is a 78-year-old hypertensive patient. She is taking calci-block as her maintaining medication. Last week tumaas ang BP nya in spite of taking one calci-block a day.

Is it possible to take 2 tablets of calci-block 30 mg a day para bumaba ang BP nya? Tamad kasi sya pumunta sa hospital eh, parang natatakot.

Please help me guys. Thanks

Comments

  • froshie1froshie1 Member PEx Influencer ⭐⭐⭐
    Consult mo iyong cardiologist nya sya iyong dapat magbigay ng tamang dosage para sa kanya. Iba iba kasi ang ginagawa ng hypertension pills so maganda na i-consult ninyo ito sa cardiologist nya.
  • pexxerdocpexxerdoc Charity Worker PExer
    My grandama is a 78-year-old hypertensive patient. She is taking calci-block as her maintaining medication. Last week tumaas ang BP nya in spite of taking one calci-block a day.

    Is it possible to take 2 tablets of calci-block 30 mg a day para bumaba ang BP nya? Tamad kasi sya pumunta sa hospital eh, parang natatakot.

    Please help me guys. Thanks

    Tama si froshie1...Ingat ka para sa lola mo. Consult a cardiologist or the doctor who prescribed it.

    You probably meant calcium channel blockers - examples: (nifedipine, verapamil, diltiazem, and felodipine). If so, please be careful keyboardman!

    According to a recent epidemiological study, the use of cardiovascular drugs (or any prescription drugs for that matter) can be very, very dangerous especially if you double the dose.

    Calcium channel blockers are often prescribed to treat angina pectoris or chest pain. If angina pectoris causes 'tamad or takot' =/or depression, this might likely form a link to suicidal behavior. Therefore, the use or abuse of calcium channel blockers may increase the risk of suicide.



    whites.gif

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file